# SDR R61A201309050840

- Difficulty date: September 5, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 23,803 hours, 17,752 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unknown
- Location: R1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R1 DOOR IS MAKING NOISE IN FLIGHT.  AN EMERGENCY WAS NOT DECLARED AND CREW LANED WITHOUT INCIDENT.  MX INSPECTED DEFLECTOR AND PERFORMED PRESSURIZATION CHECK IAW AMM, WITH NO DEFECTS NOTED. ACFT IS GOOD FOR SERVICE.
